MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PRECISION IDEAL EYES 10MM 0, HD AUTOCLAVABLE LAPAROSCOPE 33CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PRECISION IDEAL EYES 10MM 0, HD AUTOCLAVABLE LAPAROSCOPE 33CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 0502103010
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that a piece was left inside the body of the patient.
 
Event or Problem Description
It was reported that a piece was left inside the body of the patient.
 
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence.  alleged failure: elderly male may have a lens from a 10mm scope in the gallbladder following a laparoscopic cholecystectomy.X-ray of patient is negative.Probable root cause: thermal destruction of epoxy, improper epoxy/curing process, laser welding failure, use error.Manufacture date is not known.

Brand Name
PRECISION IDEAL EYES 10MM 0, HD AUTOCLAVABLE LAPAROSCOPE 33CM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10671878
Report Number0002936485-2020-00411
Device Sequence Number14142591
Product Code GCJ
UDI-Device Identifier07613327062083
UDI-Public07613327062083
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K910132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502103010
Device Catalogue Number0502103010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;